According to the FDA, they were informed of reports involving teenagers in emergency rooms or dying after participating in the Benadryl Challenge.
SEE ALSO: FDA warns consumers about methanol-containing hand sanitizers
TikTok Mania reports that it encourages viewers to take large doses of antihistamines to induce hallucinations. But the FDA warns that taking higher than recommended doses of regular allergy medicine (OTC) can lead to serious heart problems, seizures, coma or even death.
On its website, the FDA said it was investigating reports and conducting a review to determine if additional cases were reported.
SEE ALSO: Dangerous TikTok “Skull Breaking Challenge”
“We will update the public once we have completed our review or have more information to share. We have also contacted TikTok and urged them to remove videos from their platform and be vigilant to remove additional videos that may be posted,” the FDA said. wrote.
Copyright © 2020 KTRK-TV. All rights reserved.